# SDR TWAA9809003

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 734 - DURING PRE-FLIGHT CHECK, EMERGENCY EGRESS LIGHTS STAYED ON WITH SWITCH IN ARMED POSITION.  REPLACED EGRESS LIGHT SWITCH MFG PN 4TL11-10B.  OP-15 3-23-98 MCI.  (X)
